[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Images in Neurology
July 2010

Isolated Trochlear InfarctionAn Uncommon Cause of Acquired Diplopia

Author Affiliations

Author Affiliations: Departments of Neurology (Drs Walsh, Murphy, and McCabe) and Cardiology (Dr Moore), The Adelaide and Meath Hospital, Dublin, incorporating the National Children's Hospital, Trinity College Dublin, Ireland; and Department of Clinical Neurosciences, Royal Free Campus, University College London Institute of Neurology, London, England (Dr McCabe).

Arch Neurol. 2010;67(7):892-893. doi:10.1001/archneurol.2010.131

A 45-year-old woman developed acute diplopia on looking down or to the right. She had a history of migraine with aura, prior Hodgkin lymphoma treated with thoracic irradiation 26 years earlier, epilepsy, smoking, hypertension, hyperlipidemia, and a left middle cerebral artery territory transient ischemic attack 5 years earlier. She previously had surgery, chemotherapy, and radiotherapy for recurrent breast carcinoma. She was taking 200 mg of carbamazepine slow-release formulation daily, 150 mg of aspirin daily, 10 mg of amlodipine daily, 2.5 mg of bendrofluazide daily, 20 mg of tamoxifen daily, and 50 μg of thyroxine daily.

First Page Preview View Large
First page PDF preview
First page PDF preview
×